EconPapers    
Economics at your fingertips  
 

A bootstrap-based KPSS test for functional time series

Yichao Chen and Chi Seng Pun

Journal of Multivariate Analysis, 2019, vol. 174, issue C

Abstract: In this study, we examine bootstrap methods to construct a generalized KPSS test for functional time series. Bootstrap-based functional testing provides an intuitive and efficient estimation of the distribution of the generalized KPSS test statistic and is capable of achieving non-trivial powers against many alternative hypotheses. We derive the asymptotic distribution of the simple bootstrap-based KPSS test statistic for functional time series, which proves the bootstrap validity on average. Simulation studies are then conducted to examine the performance of the proposed KPSS tests in small and moderate sample sizes. The results demonstrate that the bootstrap-based functional KPSS test has good empirical size and power. Moreover, its implementation is more efficient than the existing KPSS test for functional time series.

Keywords: Asymptotic validity; Bootstrap; Bootstrap validity on average; Functional time series; Kwiatkowski–Phillips–Schmidt–Shin (KPSS) tests; Moving block bootstrap (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X18306146
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:174:y:2019:i:c:s0047259x18306146

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2019.104535

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:174:y:2019:i:c:s0047259x18306146